MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/phar.1138

Медицинская библиотека · Pharmacotherapy · 2012

Drug-induced gynecomastia.

Bowman John D, Kim Hyunah, Bustamante Juan J

СтатьяОбзорПеревод в очереди

Аннотация

Drugs account for about 20% of gynecomastia cases in men. As a number of factors can alter the estrogen:androgen ratio, several pathophysiologic mechanisms are associated with drugs causing this disorder. Antiandrogens, protease inhibitors, and nucleoside reverse transcriptase inhibitors are the most common drug causes of gynecomastia, whereas first-generation antipsychotics, spironolactone, verapamil, and cimetidine are less common causes. Other drugs have been reported rarely as causes. Treatment may involve switching to an alternative agent or may require surgery or irradiation if the causative agent cannot be discontinued. We reviewed the literature on drug-induced gynecomastia and provided another perspective by reviewing data from the United States Food and Drug Administration's Adverse Event Reporting System. Epidemiologic studies are needed to provide a more accurate description of the frequency of drug-induced gynecomastia.

Для цитирования: Bowman John D, Kim Hyunah, Bustamante Juan J. Drug-induced gynecomastia.. Pharmacotherapy. 2012. DOI: 10.1002/phar.1138.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.